# SDR AUS20030684

- Difficulty date: July 8, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Swrngn SA227*
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 2781032675
- Condition: Loose
- Location: Hydraulic System
- Part time: 15,103 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) HYD SYSTEM SUCTION TUBE LOOSE AT FITTING ON INBOARD NACELLE LOCATED FORWARD OF HYDRAULIC ACCUMULATOR.
